# SDR AUS20011156

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737-46B
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE OVERTEMPED TO 938 DEGREES C ON TAKEOFF. BORESCOPE INSPECTION COULD FIND NO FAULTS.
